Neuer Beweis für die Möglichkeit einer Wohlordnung.

E. Zermelo

Mathematische Annalen (1908)

  • Volume: 65, page 107-128
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Zermelo, E.. "Neuer Beweis für die Möglichkeit einer Wohlordnung.." Mathematische Annalen 65 (1908): 107-128. <http://eudml.org/doc/158340>.

@article{Zermelo1908,
author = {Zermelo, E.},
journal = {Mathematische Annalen},
pages = {107-128},
title = {Neuer Beweis für die Möglichkeit einer Wohlordnung.},
url = {http://eudml.org/doc/158340},
volume = {65},
year = {1908},
}

TY - JOUR
AU - Zermelo, E.
TI - Neuer Beweis für die Möglichkeit einer Wohlordnung.
JO - Mathematische Annalen
PY - 1908
VL - 65
SP - 107
EP - 128
UR - http://eudml.org/doc/158340
ER -

Citations in EuDML Documents

top
  1. Jiří Klimeš, A characterization of inductive posets
  2. Marcel Erné, 𝒲 -completeness and fixpoint properties
  3. Françoise Longy, Mathématiques et intuitions : Zermelo et Poincaré face à la théorie axiomatique des ensembles et à l’axiome du choix
  4. Gabriele Lolli, Fondamenti e paradossi
  5. Pierre Ageron, L’autre axiome du choix
  6. Volker Peckhaus, Pro and contra Hilbert : Zermelo’s set theories
  7. Bronisłav Knaster, O aplikacích matematické logiky na matematiku

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.